Search found 2 matches

by mandymathews
Sun Jan 10, 2016 12:56 am
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Tecfidera Recurrent Side-effects (after initial side-effects
Replies: 17
Views: 11584

Re: Tecfidera Recurrent Side-effects (after initial side-eff

Update 12/20/15: Well the diarrhea continued for 3 months and got worse. I saw a GI doctor and had a colonoscopy with biopsy; it turns out I have lymphocytic colitis ( http://www.niddk.nih.gov/health-information/health-topics/digestive-diseases/microscopic-colitis/Pages/facts.aspx ). This explains ...
by mandymathews
Sun Jan 10, 2016 12:44 am
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Tecfidera Recurrent Side-effects (after initial side-effects
Replies: 17
Views: 11584

Re: Tecfidera Recurrent Side-effects (after initial side-eff

Hello! My name is Mandy and I started Tecfidera in July 2014. I have been on every other medication for MS in the last 6 years with this disease with no relief of relapses. When I first started Tec, I also had the horrible gut wrenching stomach pains, vomiting, and diarrhea the first month until I f...

Go to advanced search